Javascript Menu by Deluxe-Menu.com

SKNBuzz Radio - Strictly Local Music Toon Center
My Account | Contact Us  
Toons Home  |   Reflections  |   Political  |   General  |   Humor  |   Brain Teaser  |   Suggest a Toon  
Toons
Previous
The plight of taking some medication
Tuesday, 29 April, 2014
Next
 VIEW ALL AVAILABLE TOONS 
  Comment
  Like
  Recommend
 
5 Comments
20 Likes
4 Recommends
LMAO  *  30-Apr-2014
HAHAHA WHAT A LOAD A MIX UP!!! SIDE EFFECTS WORST THAN THE HEADACHE MY GARD ONE OF THE SIDE EFFECTS IS EVEN "MIGRAINE" IF SHE HAD TEK DEM SHE HEAD MIGHT A EXPLODE THEN.
Local Gyul  *  29-Apr-2014
@ Femme! What do you mean you going "Straight" and need vitamin "S"? Is that what Vitamin S mean nowadays. All this time you coming with this "Femme" persona you finally decide to go Straight? A knew it all along.. Your name!!! Female but can be Male... Anyway a you business that! lol.... Please let me know what side a de street you walking. Ah dont want to mek no mistake whistling at me own kind...lol A was goin check for de Adam apple anyway... Medication cant fix that though..lol good night Femme!
Tboy  *  29-Apr-2014
This is suppose to be medication? sounds more like poison to me.
Femme Pouvoir  *  29-Apr-2014
Thats why I going straight to be without any medication. I am little stress and I just believe I need some Vit S
MixUp  *  29-Apr-2014
Me foot well wid all dem side effects there i might as well stay wid me headache and hope it passes, my gosh
Copyright © 2022 SKNVibes, Inc. All rights reserved.
Privacy Policy   Terms of Service